# SDR V0XD20210126002

- Difficulty date: January 26, 2021
- Submitted: January 26, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 26,379 hours, 23,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part serial: 15076
- Condition: Cracked
- Location: Fwd E/E Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT LT FLOOR WEB CRACKED.  CORRECTIVE ACTION: CUT OUT DAMAGE.  FABRICATED AND INSTALLED REPAIR PARTS, IAW BOMBARDIER REO 670-53-11-509 REV-E DATED: 2018-02-08.
